MAUDE Adverse Event Report: Covidien Endo GIA Ultra; STAPLE, IMPLANTABLE

Covidien Endo GIA Ultra; STAPLE, IMPLANTABLE
Model Number EGIAUSTND
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter during a gastric bypass procedure, the manual handle with reload did not fire.The surgeon was able to press the green safety button but was unable to squeeze the handle.The handle and reload were replaced to resolve the issue and the procedure was extended by approximately 15 minutes to complete the procedure.There was no patient injury reported.
 
Additional Manufacturer Narrative
D10.Concomitant products: egia45avm, egia45avm egia 45 artic vasc med sulu (lot p5j1015).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Endo GIA Ultra
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50863179
Report Number2647580-2026-02793
Device Sequence Number18498250
Product Code GDW
UDI-Device Identifier10884523003543
UDI-Public(01)10884523003543(17)310331(10)P6D0978(20)02
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEGIAUSTND
Device Catalogue NumberEGIAUSTND
Device Lot NumberP6D0978
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured04/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexFemale